# SDR CALA0400629

- Difficulty date: September 9, 2004
- Submitted: September 10, 2004
- Operation: Air carrier
- Aircraft: N17321
- Make and model: Boeing 7373T0
- Aircraft serial: 23372
- Aircraft time: 59,625 hours, 27,180 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546811
- Condition: Corroded
- Location: Sta
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPPER FLANGE OF FLOORBEAM CORRODED AT STA 967, LBL 35 TO RBL 35.  THE FLOORBEAM UPPER CHORD WAS REMOVED AND REPLACED IAW SRM 53-00-51, FIGURE 202, PAGE 207.
